# SDR SWIA200718415

- Difficulty date: May 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 26,341 hours, 38,214 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TORQUE TUBE INBOARD BEARING HAS PITTING CORROSION, DISCOVERED AT C-CHECK.  REPLACED LEFT ELEVATOR TORQUE TUBE INBOARD BEARING IAW EMB 120 MM 20-40-03, P/N MS27648-33.
